# SDR CAL960372

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38042814
- Condition: Low On Oil
- Location: A/C Tail
- Part time: 25,222 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1424 - WHILE OPERATING THE APU WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE, THE APU FAILED ON TAKEOFF AND COULD NOT BE RESET.  THE ACFT WAS RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU LOW ON OIL.  THE APU OIL LEVEL WAS SERVICED TO FULL AND THE APU WAS RESET.  OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE NR 1 CSD OIL LEVEL WAS CHECKED AND FOUND GOOD.  THE CSD WAS RESET.  THE ENGINE WAS RUN AND THE GENERATOR CAME ON-LINE.  VOLTAGE AND FREQUENCIES CHECKED GOOD AND THE GENERATOR PLACARD WAS REMOVED.
